# SDR SWAA2012062505274

- Difficulty date: June 21, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 30,590 hours, 21,183 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE UNABLE TO ARM.  REMOVED DEBRIS FROM SLIDE PER AMM.
